Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 27, Number 7

All articles in this issue are freely accessible.

The Chicago meeting of the American Mathematical Society
Arnold Dresden.
Bull. Amer. Math. Soc. 27 (1921), 293-308
More Information
Full-text PDF Free Access     Request Permissions
Pleasant questions and wonderful effects
Frank Morley.
Bull. Amer. Math. Soc. 27 (1921), 309-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560424
Fallacies and misconceptions in Diophantine analysis
L. E. Dickson.
Bull. Amer. Math. Soc. 27 (1921), 312-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560425
On the Fourier coefficients of a continuous function
T. H. Gronwall.
Bull. Amer. Math. Soc. 27 (1921), 320-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560426
Extension of an existence theorem for a non-self-adjoint linear system
H. J. Ettlinger.
Bull. Amer. Math. Soc. 27 (1921), 322-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560427
On the Cauchy-Goursat theorem
R. L. Borger.
Bull. Amer. Math. Soc. 27 (1921), 325-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560428
On a general arithmetic formula of Liouville
E. T. Bell.
Bull. Amer. Math. Soc. 27 (1921), 330-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560429
Notes
Bull. Amer. Math. Soc. 27 (1921), 336-337
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 27 (1921), 337-340
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

General Theory of Polyconic Projections, by Oscar S. Adams.
Reviewer: L. W. Dowling
Bull. Amer. Math. Soc. 27 (1921), 332-333
Review information
Full-text PDF Free Access
Einleitung in die Mengenlehre, by A. Fraenkel.
Reviewer: G. A. Pfeiffer
Bull. Amer. Math. Soc. 27 (1921), 333-334
Review information
Full-text PDF Free Access
Descriptive Geometry, by Ervin Kenison and Harry Cyrus Bradley.
Reviewer: E. B. Cowley
Bull. Amer. Math. Soc. 27 (1921), 334-335
Review information
Full-text PDF Free Access